MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TL THREADED INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TL THREADED INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 7200-1004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 22-feb-2018 as regulatory report # 3006340236-2017-00020 ¿ 1 with "follow-up" marked in section g7.Per request, it is being resubmitted as an initial report.A review of the dhr was performed for the subject device.The review revealed there were no anomalies or non-conformances generated during the manufacture of these devices that would contribute to this complaint condition.The device passed inspection and was approved for use.A review of the endoskeleton tl surgical technique guide was performed.The technique warns of trying to pivot or adjust the position of the implant with the implant inserter within the disc space because it may damage the instrument.Multiple inserters are provided within the tl instrument set to ensure the surgeon will have an inserter to place an implant in the event of malfunction.The event reports that the incident occurred during a lateral fusion at disc level l4/5.L4/5 is considered an extreme disc level for lateral access and hence should utilize the angled instrument set.The angled driver is intended for use in the situation in which the inserter failed.The product was returned; it was found that the tab was broken off and the inner shaft was bent resulting in interference with rotation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the attending physician had an incident with an endoskeleton tl threaded inserter as one of the tabs that's used to stabilize the trial seemed to have signs of being worn and broke off when removing the trial from the inserter after the case was finished.The malfunction was discovered after the case when the trial was being removed from the inserter.The planned xlif 4-5 procedure was able to be completed and there were no adverse effects to the patient.

Brand Name
ENDOSKELETON TL THREADED INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7289333
Report Number3006340236-2017-00020
Device Sequence Number14057463
Product Code LXH
UDI-Device Identifier00191375009269
UDI-Public00191375009269
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K140055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7200-1004
Device Catalogue Number7200-1004
Device Lot NumberN141113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer11/15/2017
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date02/22/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown